# SDR CWQR201105

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 9,990 hours
- Engine: Allsn AE3007C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Manifold
- Part number: 675210245
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD CLOSE OUT FLANGE THAT ATTACHES TO THE ENGINE INLET BULKHEAD HAS A 3.4 IN LONG CRACK.  THIS CRACK WAS FOUND DURING DIASSEMBLY OF ENGINE INLET FOR OTHER CRACKS FOUND DURING A SCHEDULED INSP.  ALSO SUBMITTED TO MFG ON (SCR 553324).
